# SDR W8PA970677

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM UPPER FLANGE AT BS 947, LBL 43, WL 208.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS REPAIRED DAMAGED AREA IAW SRM 53-60-51.  (M)
